# SDR AALA201604019005

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,834 hours, 14,981 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4R DOOR SLIDE LIGHT INOPERATIVE.  REMOVED DEBRIS FROM DOOR PROXIMITY SWITCH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
